Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a conjecture of Lin-Ni for a semilinear Neumann problem


Authors: Adimurthi and S. L. Yadava
Journal: Trans. Amer. Math. Soc. 336 (1993), 631-637
MSC: Primary 35J65; Secondary 35P30
DOI: https://doi.org/10.1090/S0002-9947-1993-1156299-0
MathSciNet review: 1156299
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\Omega$ be a bounded domain in ${\mathbb {R}^n}$ $(n \geq 3)$ and $\lambda > 0$. We consider \[ \begin {array}{*{20}{c}} { - \Delta u + \lambda u = {u^{(n + 2)/(n - 2)}}} & {{\text {in}}} \; {\Omega ,} \\ {u > 0} & {{\text {in}}} \; {\Omega ,} \\ {\frac {{\partial u}} {{\partial \nu }} = 0} & {{\text {on}}} \; {\partial \Omega ,} \\ \end {array} \] and show that for $\lambda$ sufficiently small, the minimal energy solutions are only constants.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J65, 35P30

Retrieve articles in all journals with MSC: 35J65, 35P30


Additional Information

Article copyright: © Copyright 1993 American Mathematical Society